| Model Number |
5303-90001 |
| Medical Device Problem Codes |
Fracture (1260); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set reassembly outside the or, the knob of an aleutian an coronal inserter outer shaft/handle and inserter was jammed.There was no associated procedure with this event, therefore, no adverse consequences to any patients were seen.This report captures the inserter.
Additional Manufacturer Narrative
The event was originally reported as a device jam, but based on device evaluation this has been corrected to device fracture.Upon inspection of the returned device, it was observed that the tip of the inserter was fractured.All other h6 coding has been updated to reflect device evaluation and investigation conclusion.
Event or Problem Description
It was reported that during set reassembly outside the or, the knob of an aleutian an coronal inserter outer shaft/handle and inserter was jammed.There was no associated procedure with this event, therefore, no adverse consequences to any patients were seen.This report captures the inserter.Upon inspection of the returned device, it was observed that the tip of the inserter was fractured.